Alert archive / North Dakota / Flash Flood Warnings in 2015

Flash Flood Warning 1, NWS Bismarck, ND

June 6, 2015Divide County, Williams County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Jun 6, 2015, 12:15 AM CDT for Divide County, Williams County, North Dakota. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2015, 12:15 AM CDT (05:15 UTC)
Expired
Jun 6, 2015, 6:15 AM CDT
In force
6 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

Counties Divide County, ND, Williams County, ND

What was reported inside it

TimeReportWhereRemark
Jun 6, 2:07 AM CDTHEAVY RAIN 3.011 N Crosby, NDTHREE HOUR PRECIPITATION. STILL RAINING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 5.3 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2015-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2015-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
972 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WGUS53 KBIS 060515
FFWBIS
NDC023-105-061115-
/O.NEW.KBIS.FF.W.0001.150606T0515Z-150606T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1215 AM CDT SAT JUN 6 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN WILLIAMS COUNTY IN NORTHWESTERN NORTH DAKOTA...
  DIVIDE COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 615 AM CDT SATURDAY
    
* AT 1213 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. NEARLY TWO INCHES OF RAIN HAVE 
  FALLEN FALLEN NEAR CROSBY THROUGH GRENORA. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY. AN ADDITIONAL ONE TO TWO INCHES OF RAIN 
  IS POSSIBLE TONIGHT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CROSBY...GRENORA...NOONAN...WILDROSE...ALAMO...FORTUNA...
  BONETRAIL...WRITING ROCK STATE HISTORICAL SITE...AMBROSE...
  BLACKTAIL LAKE...HANKS...ZAHL...CORINTH AND APPAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4900 10294 4834 10327 4831 10404 4879 10403
      4900 10355

$$

AYD
3 follow-up statements
981 
WGUS73 KBIS 060626
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
126 AM CDT SAT JUN 6 2015

NDC023-105-061115-
/O.CON.KBIS.FF.W.0001.000000T0000Z-150606T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMS ND-DIVIDE ND-
126 AM CDT SAT JUN 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
SATURDAY FOR NORTHWESTERN WILLIAMS AND DIVIDE COUNTIES...

AT 122 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. TWO TO 
THREE INCHES OF RAIN HAVE FALLEN FROM CROSBY THROUGH THE GRENORA 
AREA. FLOODING OF COUNTY AND TOWNSHIP ROADS IN LOW LYING AREAS AND 
LOCATIONS OF POOR DRAINAGE IS EXPECTED. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CROSBY...GRENORA...NOONAN...WILDROSE...ALAMO...FORTUNA...BONETRAIL...
WRITING ROCK STATE HISTORICAL SITE...AMBROSE...BLACKTAIL LAKE...
HANKS...ZAHL...CORINTH AND APPAM.

ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE HALF INCH ARE POSSIBLE IN 
THE WARNED AREA FOR THE REMAINDER OF THE NIGHT AS THUNDERSTORM 
ACTIVITY BEGINS TO DECREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT DRIVE ACROSS A WATER COVERED ROADWAY. 

&&

LAT...LON 4900 10294 4834 10327 4831 10404 4879 10403
      4900 10355

$$

AYD
187 
WGUS73 KBIS 060853
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
353 AM CDT SAT JUN 6 2015

NDC023-105-061115-
/O.CON.KBIS.FF.W.0001.000000T0000Z-150606T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMS ND-DIVIDE ND-
353 AM CDT SAT JUN 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
SATURDAY FOR NORTHWESTERN WILLIAMS AND DIVIDE COUNTIES...

AT 348 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. UP TO THREE 
INCHES OF RAIN HAVE ALREADY FALLEN ACROSS THE CROSBY AREA. FLASH 
FLOODING IS EXPECTED. AN ADDITIONAL QUARTER OF AN INCH OF RAIN IS 
POSSIBLE TONIGHT.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CROSBY...GRENORA...NOONAN...WILDROSE...ALAMO...FORTUNA...BONETRAIL...
WRITING ROCK STATE HISTORICAL SITE...AMBROSE...BLACKTAIL LAKE...
HANKS...ZAHL...CORINTH AND APPAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4900 10294 4834 10327 4831 10404 4879 10403
      4900 10355

$$

ABELING
373 
WGUS73 KBIS 061110
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
610 AM CDT SAT JUN 6 2015

NDC023-105-061118-
/O.EXP.KBIS.FF.W.0001.000000T0000Z-150606T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMS ND-DIVIDE ND-
610 AM CDT SAT JUN 6 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN WILLIAMS AND DIVIDE
COUNTIES WILL EXPIRE AT 615 AM CDT...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A 
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD 
CLOSURES.

LAT...LON 4900 10294 4834 10327 4831 10404 4879 10403
      4900 10355

$$

ABELING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 9:42 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 5, 9:42 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
942 PM CDT FRI JUN 5 2015

.UPDATE...
ISSUED AT 935 PM CDT FRI JUN 5 2015

NO SIGNIFICANT CHANGES WITH THIS FORECAST UPDATE. OVERALL...THE
INCOMING 00 UTC NAM AND 00-01 UTC HRRR ITERATIONS HAVE SLOWED THE
PROPAGATION OF CONVECTION ACROSS EASTERN MONTANA INTO NORTH
DAKOTA. STILL EXPECTING WIDESPREAD CONVECTION TO CROSS INTO NORTH
DAKOTA AROUND 06 UTC...HOWEVER...ITS ARRIVAL INTO THE HIGHWAY 83
CORRIDOR IS A BIT LATER...AROUND 11-13 UTC. ASSOCIATED THREATS
REMAIN THE SAME FROM THE PREVIOUS UPDATE BELOW.

UPDATE ISSUED AT 542 PM CDT FRI JUN 5 2015

GIVEN THE 19-21 UTC HRRR ITERATIONS AND 18 UTC NAM VERIFYING WELL
WITH OBSERVED  CONVECTIVE TRENDS ACROSS EASTERN MONTANA...BLENDED
POPS FOR THIS EVENING INTO SATURDAY MORNING TO THEIR SOLUTIONS.
OVERALL...EXPECT STRONG TO SEVERE CONVECTION FOR THE MOST PART TO
REMAIN JUST WEST OF THE NORTH DAKOTA BORDER FOR MUCH OF THE
EVENING...BEFORE THUNDERSTORMS PROPAGATE INTO WESTERN NORTH DAKOTA
AROUND 5-6 UTC...INCREASING IN COVERAGE THEREAFTER WITH PHASING
OF NORTHERN STREAM ENERGY AND IMPULSES ARRIVING FROM WYOMING.
HEAVY RAIN REMAINS THE PRIMARY THREAT WITH PWATS NEAR 1.5 INCHES
AND TALL...THIN CAPE PROFILES. HOWEVER...850 MB CAPE VALUES OF
700-900 J/KG AND AROUND 20 KTS OF DEEP LAYER SHEAR SUGGEST SOME
SMALL HAIL MAY BE POSSIBLE TONIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)

ISSUED AT 230 PM CDT FRI JUN 5 2015

HEAVY RAINFALL ASSOCIATED WITH STRONG THUNDERSTORMS WILL BE THE
HIGHLIGHT IN THE SHORT TERM PERIOD.

CURRENTLY...SPLIT FLOW PATTERN WITH A DIRTY MID LEVEL RIDGE OVER
THE GREAT PLAINS...SLOWLY PUSHING EAST IN RESPONSE TO A NORTHERN
STREAM S/WV OVER THE LEE OF THE ALBERTA ROCKIES MOVING EASTWARD.
EXTENSIVE CU FIELD OVER PRETTY MUCH ALL OF WESTERN AND CENTRAL
NORTH DAKOTA. ENHANCED LINE OF BKN-OVC CU AND SOME WEAK RADAR
RETURNS FROM THE TURTLE MOUNTAINS SOUTH THROUGH THE WESTERN DEVILS
LAKE BASIN ALONG AN AXIS OF STEEP LOW LEVEL LAPSE RATES. WILL
MAINTAIN A SLIGHT CHANCE POP FOR A SHOWERS OR GENERIC
THUNDERSTORM THIS AFTERNOON. MY NORTHWEST MAY ALSO SEE A SHOWER OR
THUNDERSTORM YET TODAY.

FLOW ALOFT BECOMES SOUTHWEST TONIGHT ALLOWING EMBEDDED IMPULSES
EJECTING OUT OF A DESERT SOUTHWEST LOW TO PUSH INTO THE
REGION...ALONG WITH THE AFOREMENTIONED NORTHERN STREAM WAVE MOVING
INTO FAR SOUTH CENTRAL CANADA. SURFACE TROUGH DEVELOPING INTO
EASTERN MONTANA THIS EVENING WILL MOVE INTO THE WESTERN DAKOTAS
LATER TONIGHT THEN PROCEED EAST SATURDAY/SATURDAY EVENING ACROSS
THE CENTRAL DAKOTAS. INTERACTION OF ENERGY ALOFT AND THE SFC
TROUGH WILL BRING WIDESPREAD PRECIPITATION CHANCES TO WESTERN AND
CENTRAL NORTH DAKOTA LATE TONIGHT INTO SATURDAY...FROM WEST TO
EAST FOCUSED ALONG THE SFC TROUGH. ROBUST MOISTURE ADVECTION NOW
INTO TONIGHT WILL SEE WELL ABOVE AVERAGE PWATS ACROSS THE REGION
SETTING THE STAGE FOR HEAVY RAINFALL.

WPC EXCESSIVE RAINFALL IS HIGHLIGHTED ACROSS THE NORTHERN HIGH
PLAINS AND FAR WESTERN DAKOTAS. OVERALL SHOULD SEE 0.5-1.5"
RAINFALL TOTALS WITH LOCALLY HIGHER AMOUNTS WITH HEAVIER
THUNDERSTORMS. OFFICE DISCUSSION WAS HELD AND WAS DECIDED BASED ON
12Z MODELS NOT TO ISSUE ANY FLOOD WATCHES. SOILS ARE NOT VERY
SATURATED WITH THE LAST RAINFALL 3-4 DAYS AGO...AND NOT SEEING THE
REALLY EXCESSIVE QPF AMOUNTS WHERE WE SEE WIDESPREAD FLOODING
PROBLEMS. LOCALIZED FLOOD PRODUCTS MAY BE WARRANTED LATER TONIGHT
AND INTO SATURDAY. WILL HIGHLIGHT THE HEAVY RAIN POTENTIAL IN ALL
PRODUCTS.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 202 PM CDT FRI JUN 5 2015

THE CURRENT ENSEMBLE AND DETERMINISTIC MODELS ARE PROJECTING AN
UPPER LEVEL TROUGH...WITHIN THE NORTHERN STREAM ALOFT...OVER THE
NORTHERN PLAINS SATURDAY NIGHT INTO MONDAY. ASSOCIATED SHOWERS AND
THUNDERSTORMS ARE FORECAST TO CONTINUE ON AN EASTWARD TRACK ACROSS
CENTRAL AND EASTERN AREAS THROUGH SATURDAY NIGHT.

THEREAFTER...A TRANSITION INTO QUASI ZONAL FLOW IS EXPECTED TO
COMMENCE AND PERSIST THROUGH THE REMAINDER OF THE PERIOD. THE
GFS/ECMWF ARE HIGHLIGHTING FREQUENT CHANCES FOR SHOWERS AND
THUNDERSTORMS WEDNESDAY THROUGH FRIDAY...AS AN EMBEDDED SHORT WAVE
MOVES ACROSS THE STATE. TIMING/LOCATION OF PRECIPITATION REMAINS
UNCERTAIN.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 935 PM CDT FRI JUN 5 2015

WIDESPREAD THUNDERSTORMS ARE EXPECTED TO ENTER WESTERN NORTH
DAKOTA AROUND 05-06 UTC TONIGHT...AND SPREAD INTO CENTRAL NORTH
DAKOTA EARLY SATURDAY MORNING. CEILINGS ARE EXPECTED TO LOWER INTO
MVFR ACROSS THE AREA...WITH IFR CONDITIONS IN THUNDERSTORMS.
THUNDERSTORMS WILL DECREASE ACROSS THE WEST THROUGH SATURDAY
AFTERNOON...BUT CONTINUE CENTRAL.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AYD
SHORT TERM...NH
LONG TERM...AC
AVIATION...AYD
Hazardous weather outlook, Jun 5, 9:33 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
933 PM CDT FRI JUN 5 2015

NDZ001>005-009>013-017>023-031>035-040>045-070245-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-
933 PM CDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL ENTER WESTERN NORTH DAKOTA TONIGHT AND MOVE
INTO THE CENTRAL PORTIONS OF THE STATE EARLY SATURDAY MORNING.
HEAVY RAIN IS THE PRIMARY THREAT. HOWEVER...A FEW STORMS WEST
COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN EXPECTED SATURDAY MORNING
WEST AND CENTRAL...BECOMING FOCUSED ACROSS THE CENTRAL AND EASTERN
PORTIONS OF THE STATE IN THE AFTERNOON. SHOWERS AND THUNDERSTORMS
DECREASING ACROSS THE WEST IN THE AFTERNOON.

FREQUENT CHANCES FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS WESTERN AND CENTRAL NORTH
DAKOTA TONIGHT INTO SATURDAY. SPOTTERS ARE ENCOURAGED TO REPORT
SEVERE WEATHER AND RAINFALL REPORTS TO THE NATIONAL WEATHER
SERVICE IN BISMARCK AT 701-223-4582...OR VIA SOCIAL MEDIA.

NDZ025-036-037-046>048-050-051-070245-
FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
933 PM CDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN EXPECTED SATURDAY. A FEW
STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

FREQUENT CHANCES FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY. SPOTTERS ARE
ENCOURAGED TO REPORT SEVERE WEATHER AND RAINFALL REPORTS TO THE
NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR VIA
SOCIAL MEDIA.

AYD

In the hours before

Special weather statement, Jun 5, 9:48 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
948 PM CDT FRI JUN 5 2015

NDZ001-060315-
DIVIDE ND-
948 PM CDT FRI JUN 5 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DIVIDE COUNTY...

AT 947 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORTUNA...OR 17 MILES WEST OF CROSBY...MOVING EAST AT 20 MPH.

PEA SIZE HAIL...HEAVY RAIN AND DANGEROUS LIGHTNING WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORTUNA AND AMBROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4900 10330 4871 10335 4881 10384 4900 10378
TIME...MOT...LOC 0247Z 272DEG 17KT 4892 10368

AYD
Special weather statement, Jun 5, 10:11 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1011 PM CDT FRI JUN 5 2015

NDZ001-060345-
DIVIDE-
1011 PM CDT FRI JUN 5 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DIVIDE COUNTY...

AT 1010 PM CDT...A STRONG THUNDERSTORM WAS 9 MILES WEST OF CROSBY...
MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM...IN ADDITION TO VERY HEAVY RAIN AND DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
CROSBY AND AMBROSE.

SEEK SHELTER INSIDE A STURDY BUILDING IF THREATENING WEATHER
APPROACHES.

LAT...LON 4899 10308 4876 10307 4880 10360 4898 10361
      4900 10336
TIME...MOT...LOC 0310Z 268DEG 21KT 4890 10349

AYD
Special weather statement, Jun 5, 11:13 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 PM CDT FRI JUN 5 2015

NDZ001-009-060445-
DIVIDE-WILLIAMS-
1113 PM CDT FRI JUN 5 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WILLIAMS
AND SOUTHWESTERN DIVIDE COUNTIES...

AT 1112 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WRITING ROCK STATE HISTORICAL SITE TO 10 MILES
WEST OF BONETRAIL...AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND VERY HEAVY RAIN ARE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GRENORA...BONETRAIL...WRITING ROCK STATE HISTORICAL SITE...BLACKTAIL
LAKE...APPAM...HANKS AND ZAHL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4871 10405 4884 10401 4891 10347 4824 10369
      4829 10405
TIME...MOT...LOC 0412Z 270DEG 17KT 4878 10394 4839 10407

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 9:48 PM CDTSpecial Weather StatementBISDivide27 min
Jun 5, 10:11 PM CDTSpecial Weather StatementBISDivide34 min
Jun 5, 11:13 PM CDTSpecial Weather StatementBISDivide32 min
Jun 6, 3:19 AM CDTSpecial Weather StatementBISBowman, Slope41 min
Jun 6, 4:44 AM CDTSpecial Weather StatementBISMcLean, Mercer31 min
Jun 6, 6:04 AM CDTAreal Flood AdvisoryBISDunn, McLean, Mercer, Mountrail, Ward8 hr
Jun 6, 3:29 PM CDTSpecial Weather StatementBISMcKenzie46 min
Jun 6, 5:16 PM CDTSpecial Weather StatementBISMountrail29 min
Jun 6, 5:50 PM CDTSpecial Weather StatementBISDunn40 min
Jun 6, 6:28 PM CDTSpecial Weather StatementBISDunn32 min
Jun 6, 6:50 PM CDTSpecial Weather StatementBISWilliams25 min

Nearby

Flash Flood Warnings in North Dakota, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.